# SDR DALA13037430175

- Difficulty date: July 31, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 102,484 hours, 15,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 23ABFG ARE INOPERATIVE.  REPLACED BATTERY POWER SUPPLY AND BATTERY PACKS.  SYS OPS IS NORMAL.
